Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg Breastfeeding

Do you know that important immune protective proteins are present in breast milk? Breast milk also contains required vitamins, minerals, saturated and un saturated fats. These things are extremely important for development of healthy brain. If you are taking any medicine for short term or for the chronic reason then that passes in breast milk as well, that is why you should always check the drug with your health care provider. Here at DrLact we try to analyze drugs based on available researches and in this sheet we will present our analysis for Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg.

What is Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg ?


temporarily relieves common cold/flu symptoms: •nasal congestion •sinus congestion and pressure •minor aches and pains •headache •fever •sore throat •runny nose and sneezing •cough due to minor throat and bronchial irritation •cough to help you sleep •reduces swelling of nasal passages •promotes nasal and/or sinus drainage •temporarily restores freer breathing through the nose

Brief: Pain reliever/fever reducer Cough suppressant Antihistamine Nasal decongestant

Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg safe in breastfeeding?

Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg high risk while breastfeeding
There are total 4 active ingredients in Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg which makes it a complicated task to assess the effect of Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg on breastfeeding. Here on drlact after analyzing all 4 ingredients we have reached on conclusion that Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg is unsafe in breastfeeding. Below is our summarized analysis of Acetaminophen, Dextromethorphan hydrobromide, Doxylamine succinate, Phenylephrine hydrochloride.

Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg Breastfeeding Analsys


Acetaminophen while Breastfeeding

Safe

CAS Number: 103-90-2

Excreted in very low amount into breast milk. Infant intake may be lower than 4% of usual pediatric dose. The American Academy of Pediatrics rates it as compatible with Breastfeeding.

Dextromethorphan hydrobromide while Breastfeeding

Safe

CAS Number: 125-71-3

Cough suppressant related with morphine and codeine which is lacking of analgesic or sedative properties. Commonly prescribed by pediatricians. On latest update relevant data on breastfeeding was not found. Because reported low toxicity and mild side effect it is considered to be safe while breastfeeding. Frequently associated to caffeine and other products that are usually compatible with breastfeeding. Avoid use of multiple drug and alcohol containing medication.

Doxylamine succinate while Breastfeeding

Unsafe

CAS Number: 469-21-6

Is Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg safe while breastfeeding

It is a first generation antihistamine drug which is related to ethanolamine, with sedative and anti-muscarinic effects. It has been used as hypnotic and for vomiting relief. At latest update, relevant published data on excretion into breast milk were not found. Pharmacokinetic characteristics would favour that it may be excreted into breast milk in significant amount. On a telephone survey, 10% of infants whose mothers were on several types of antihistamine medication have suffered of colicky pain and irritability that disappeared without treatment. For both treatment of mothers and infants would be safer the use of tested antihistamine medication without sedative effect, especially in prematures and infants younger than 1 month of age. Whenever used while breastfeeding, the use of the lower effective dose and for the shortest time as possible is recommended. Follow-up for somnolence and feeding troubles should be warranted. Bed-sharing is not recommended when the mother is on this medication.

Phenylephrine hydrochloride while Breastfeeding

Low Risk

CAS Number: 59-42-7

Used on topical decongestant solutions for nose drops at low concentration. 10% midriatic eye drops are available. Because low concentration is used on nose and ophtalmic drops a significant excretion into breast milk is unlikely. Low oral biodisponibility minimizes any risk of harmful effect in the infant. Authorized for nasal or ophtalmic use on children aged younger than 1 year. Although on latest update relevant data on breastfeeding was not found it is considered to be safe when minimal dose is used. Avoid excessive or long term use. A related drug Pseudoephedrine can inhibit milk production. It would be advisable to press on the lachrimal sac to minimize absorption.


Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg Breastfeeding Analsys - 2


Acetaminophen while Breastfeeding

CAS Number: 103-90-2

Acetaminophen is a good choice for analgesia, and fever reduction in nursing mothers. Amounts in milk are much less than doses usually given to infants. Adverse effects in breastfed infants appear to be rare.

Dextromethorphan hydrobromide while Breastfeeding

CAS Number: 125-71-3

Neither the excretion of dextromethorphan in milk nor its effect on breastfed infants have been studied. It is unlikely that with usual maternal doses amounts in breastmilk would harm the nursing infant, especially in infants over 2 months of age. It is best to avoid the use of products with a high alcohol content while nursing.

Doxylamine succinate while Breastfeeding

CAS Number: 469-21-6

Small occasional doses of doxylamine would not be expected to cause any adverse effects in breastfed infants. Larger doses or more prolonged use may cause drowsiness and other effects in the infant or decrease the milk supply, particularly in combination with a sympathomimetic such as pseudoephedrine or before lactation is well established.

Phenylephrine hydrochloride while Breastfeeding

CAS Number: 59-42-7

The oral bioavailability of phenylephrine is only about 40%,[1] so the drug is unlikely to reach the infant in large amounts. However, intravenous or oral administration of phenylephrine might decrease milk production. Because no information is available on the use of oral phenylephrine during breastfeeding, an alternate drug may be preferred, especially while nursing a newborn or preterm infant.Phenylephrine nasal spray or ophthalmic drops are less likely to decrease lactation. To substantially diminish the effect of the drug after using eye drops, place pressure over the tear duct by the corner of the eye for 1 minute or more, then remove the excess solution with an absorbent tissue.



I already used Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg and meanwhile I breastfed my baby should I be concerned?

We have already established that Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg is unsafe in breastfeeding and breastfeeding while using Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg is not a good idea however if have already used and then breastfed the baby then you shall monitor the behavior and health of baby closely and inform your doctor as soon as possible. In case of emergency please call 911.


My doctor has prescribed me Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg, what should I do?

If your doctor knows that you are breastfeeding mother and still prescribes Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg then there must be good reason for that as Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg is considered unsafe, It usually happens when doctor finds that overall advantage of taking outweighs the overall risk.


If I am using Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg, will my baby need extra monitoring?

Yes, Extra monitoring is required if mother is using Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg and breastfeeding as it is considered unsafe for baby.


Who can I talk to if I have questions about usage of Severe Cold And Flu | Acetaminophen 650 Mg, Dextromethorphan Hydrobromide 20 Mg, Doxylamine Succinate 12.5 Mg, Phenylephrine Hydrochloride 10 Mg in breastfeeding?

US
National Womens Health and Breastfeeding Helpline: 800-994-9662 (TDD 888-220-5446) 9 a.m. and 6 p.m. ET, Monday through Friday

UK
National Breastfeeding Helpline: 0300-100-0212 9.30am to 9.30pm, daily
Association of Breastfeeding Mothers: 0300-330-5453
La Leche League: 0345-120-2918
The Breastfeeding Network supporter line in Bengali and Sylheti: 0300-456-2421
National Childbirth Trust (NCT): 0300-330-0700

Australia
National Breastfeeding Helpline: 1800-686-268 24 hours a day, 7 days a week

Canada
Telehealth Ontario for breastfeeding: 1-866-797-0000 24 hours a day, 7 days a week